# SDR SWIA201541225

- Difficulty date: May 8, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 38,251 hours, 31,319 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON FS 621 BULKHEAD WEB, FWD FACE, AT LBL18 APPROXIMATELY WL125.  REPAIRED THE BULKHEAD WEB IAW REO.
